# SDR SIMA200111503

- Difficulty date: April 25, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- System (JASC): 2450 · AC Power Distribution System
- Part: Power Unit
- Condition: Failed
- Location: Elec Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ALB - FLT 4873 - DURING FLIGHT, THE LEFT MAIN AND ESSENTIAL BUSSES FELL OFF LINE.  HYDRAULIC PUMP FAILED AND GEAR DID NOT COME DOWN.  PERFORMED EMERGENCY EXTENSION OF GEAR.  LANDED IN ALB WITHOUT FLAP AND LOST NOSE WHEEL STEERING AND BRAKES, PDU P/N A2042C LEFT, P/N A2043C RIGHT.  REMOVED AND REPLACED LEFT AND RIGHT POWER DISTRIBUTION UNTIS IAW AMM.  OPS CHECK GOOD.  (M)
